# SDR SWAA2022090633774

- Difficulty date: July 25, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 58,674 hours, 34,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 147A85908
- Condition: Corroded
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE INNER CHORD LOCATED BETWEEN BS 947.5 TO BS 986.5 WL 208.1 AND RBL 51 AFT GALLEY AND LAV 2022-409988 / [01] TOOL USED UT EQUIPMENT P/N: 45MG; S/N: 130066701; CAL DUE DATE: 08-APR-23;[02] REWORKED AREA ON FLOOR STRUCTURE INNER CHORD LOCATED BETWEEN BS 947.5 TO BS 986.5 WL 208.1 AND RBL 51 AFT GALLEY AREA EVAULATED AND FOUND WITHIN LIMITS IAW B737-700 SRM 53-70-15-1A-1 PARAGRAPH 4 STEP D (2) FIGURE 103 (SHEET 2). SEE INDIVIDUAL SING OFFS STEP BELOW.;[03] REWORKED AREA ON FLOOR STRUCTURE INNER CHORD LOCATED BETWEEN BS 947.5 TO BS 986.5 WL 208.1 AND RBL 51 AFT GALLEY AREA EVAULATED AND FOUND WITHIN LIMITS IAW B737-700 SRM 53-70-15-1A-1 PARAGRAPH 4 STEP D (2) FIGURE 103 (SHEET 2). SEE INDIVIDUAL SING OFFS STEP BELOW
